Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Union of convex Hilbert cubes

Authors: J. Quinn and Raymond Y. T. Wong
Journal: Proc. Amer. Math. Soc. 65 (1977), 171-176
MSC: Primary 57A20
MathSciNet review: 0500981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the finite union of Keller cubes in a Hilbert space is homeomorphic to the Hilbert cube provided every subcollection intersects in a Hilbert cube.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A20

Retrieve articles in all journals with MSC: 57A20

Additional Information

PII: S 0002-9939(1977)0500981-9
Keywords: Keller cubes, Hilbert cubes, Z-sets, f.d. CAP sets, Q-manifolds
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia